| Catalog Number |
670170 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had 4 separate incidents of blown cuffs on 4 different #7 bivona tracheostomy tubes.The event occurred while in use with the patient in the hospital.The operator of the device was a health professional.There was medical intervention required; 5 trach changes in 48 hours, and this was not reported to the fda.The issue was resolved by replacing the trach with a different device.There was patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
D4 - expiration date and d4 - primary udi number; corrected.H6.Codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.